# SDR UPS03840643

- Difficulty date: April 15, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  R-2 DOOR UPER AFT CORNER FOUND 1.450 INCHES AND 1.740 INCHES CRACKS IN SKIN AND LONG. 11R AT STA. 1660     CUTOUT DAMAGEIN SKIN AND STOP DRILLED CRACK IN LONG. 11R,NDT VERIFIED NO CRACKS AT CUTOUT AND STOP DRILL TERMINATES CRACK IN LONG., FABRICATED AND INSTALLED DOUBLER,TRIPLER,FILLER AND STRAP I.A.W. SRM 53-2-0 FIG. 21 AND SAA SK 808-475
